# SDR UIEA2020022500323

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,028 hours, 17,806 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 4615
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO BLOCK OUT AFT CABIN TEMP EICAS.( DEFERRED TO DMI #124935, DDG 21-61-01-02, CAT C. PLACARD APPLIED.  LOG PAGE 1169158: REMOVED AND REPLACED AFT CARGO TRIM VALVE ASSY IAW IAW B767 AMM 21-61-07. OPS CHECKED GOOD AT THIS TIME. THIS CLEARS MDDR 124935. )
